# SDR DALA2016041102782

- Difficulty date: April 1, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 45,793 hours, 15,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1742
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 1742.66  AT STR 6L.  R & R RIVET WITH BLIND FASTENER IAW SRM 53-00-01 REPAIR 6, PAGE 203, PAR 4.  COMPLETED BHES ON FASTENER HOLE, NO CRACKS NOTED. (QC 1987). OK TO DEFER TO MON RIVET MUST BE REINSPECTED AT OR BEFORE 2500 FLIGHT CYCLES AND  REPLACED NO LATER THAN 12000 CYCLES, REF SRM 53-00-01, REPAIR 6, PAGE 205.  REDEFERRED LOG TO QC, ESTABLISHED MONITOR INSP, 21-0553-8-0590, SN 05815 REP 21-0553-8-0591, SN 05815 L/L.
